MathSciNet Relay Station
MathSciNet bibliographic data
MR656206 55P42
Kuhn, N. J.; Mitchell, S. A.; Priddy, S. B. The Whitehead conjecture and splitting $B({\bf Z}/2)\sp{k}$. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 255–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement